# SDR UPS01235205

- Difficulty date: February 19, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL LT SIDEWALL LOWER CHORD COVER PANEL SHOWS CRACK INDICATION 2 AROUND RIVET HEADS.  REMOVED PANEL AND MADE NEW PER SAMPLE AND INSTALLED AS PER B727 SRM 51-30-2.
